On the norms of circulant matrices with generalized Fibonacci numbers
Loading...
Date
2010
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Selcuk University Research Center of Applied Mathematics
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In this paper, we obtain a generalization of [6]. We first construct the so-called circulant matrix with the generalized Fibonacci numbers and then present lower and upper bounds for the Euclidean and spectral norms of this matrix.
Description
URL: http://sjam.selcuk.edu.tr/sjam/article/view/257
Keywords
Circulant matrix, Generalized Fibonacci number, Matrix norm, Circulant matrisi, Genelleştirilmiş Fibonacci numarası, Matris normu
Journal or Series
Selcuk Journal of Applied Mathematics
WoS Q Value
Scopus Q Value
Volume
11
Issue
Citation
Nalli, A., Şen, M. (2010). On the norms of circulant matrices with generalized Fibonacci numbers. Selcuk Journal of Applied Mathematics, 11 (1), 107-116.